Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had intercourse, burning sensation while urinating, pain in lower abdomen, having bleeding after urinating. Cure?

Just had intercourse. Immediately after I had burning will urinating and an urge to urinate and pain in my lower abdomen. Even after urinating I would feel the need to afterwards and could not sleep. Also, I am having bleeding after urinating. I am swollen and the tingling sensation causes me to want to urinate even though I just finished. I would like to know what to do.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

From your presentation, it appears as though you could be suffering from a urinary tract infection (UTI), let me list some of the most common symptoms for you to relate to, although not all symptoms need to be present to clinically suspect a UTI.
-Lower abdominal and/or flank region pain
-Itching around the genitals
-Frequent urination
-Increased urge to urinate, but less amount of urine passed
-Burning sensation while urinating
-Blood in urine or immediately after (not always seen)

You will have to visit a doctor, and get your urine tested. Once the reports have returned and a UTI has been confirmed, the doctor will initiate a course of antibiotics (if source is bacterial), pain management medication (if required) and a urine alkalizer.

In the meantime, please consume plenty of water and add cranberry juice to your regimen. This will help in keeping you hydrated and reduce most of the symptoms caused by a UTI.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor